Stochastic functional Kolmogorov-type population dynamics

Fuke Wu, Shigeng Hu

Research output: Contribution to journalArticleResearchpeer-review

20 Citations (Scopus)


In this paper we stochastically perturb the functional Kolmogorov-type system (x) over dot(t) = diag(x(1)(t).....x(n)(t))f(x(t)) into the stochastic functional differential equation dx(t) = diag(x(1)(t)....x(n)(t))[f(x(t))dt + g(x(t))dw(t)]. This paper studies existence and uniqueness of the global positive solution, and its asymptotic bound properties and moment average in time. These properties are natural requirements from the biological point of view. As the special cases, we discuss the various stochastic Lotka-Volterra systems.
Original languageEnglish
Pages (from-to)534 - 549
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2008
Externally publishedYes

Cite this